OJDM> Vol.4 No.3, July 2014

Some Results on Prime Labeling

DownloadDownload as PDF (Size:924KB)  HTML    PP. 60-66  

ABSTRACT

In the present work we investigate some classes of graphs and disjoint union of some classes of graphs which admit prime labeling. We also investigate prime labeling of a graph obtained by identifying two vertices of two graphs. We also investigate prime labeling of a graph obtained by identifying two edges of two graphs. Prime labeling of a prism graph is also discussed. We show that a wheel graph of odd order is switching invariant. A necessary and sufficient condition for the complement of Wn to be a prime graph is investigated.

Cite this paper

Prajapati, U. and Gajjar, S. (2014) Some Results on Prime Labeling. Open Journal of Discrete Mathematics, 4, 60-66. doi: 10.4236/ojdm.2014.43009.

References

[1] Gross, J. and Yellen, J. (2004) Handbook of Graph Theory, CRC Press, Boca Raton.
[2] Burton, D.M. (2007) Elementary Number Theory. 6th Edition, Tata McGraw-Hill Publishing Company Limited, New Delhi.
[3] Gallian, J.A. (2012) A Dynamic Survey of Graph Labeling. The Electronic Journal of Combinatorics, 19, # DS6.
[4] Tout, A., Dabboucy, A.N. and Howalla, K. (1982) Prime Labeling of Graphs. National Academy Science Letters, 11, 365-368.
[5] Fu, H.L. and Huang, K.C. (1994) On Prime Labellings. Discrete Mathematics, 127, 181-186.
http://dx.doi.org/10.1016/0012-365X(92)00477-9
[6] Lee, S.M., Wui, I. and Yeh, J. (1988) On the Amalgamation of Prime Graphs. Bull. of Malaysian Math. Soc., 11, 59-67.
[7] Deretsky, T., Lee, S.M. and Mitchem, J. (1991) On Vertex Prime Labelings of Graphs. In: Alvi, J., Chartrand, G., Oellerman, O. and Schwenk, A., Eds., Graph Theory, Combinatorics and Applications. Proceedings of the 6th International Conference Theory and Applications of Graphs, Wiley, New York, 359-369.
[8] Vaidya, S.K. and Prajapati, U.M. (2011) Some Results on Prime and K-Prime Labeling. Journal of Mathematics Research, 3, 66-75.
http://dx.doi.org/10.5539/jmr.v3n1p66
[9] Vaidya, S.K. and Prajapati, U.M. (2012) Some Switching Invariant Prime Graphs. Open Journal of Discrete Mathematics, 2, 17-20.
http://dx.doi.org/10.4236/ojdm.2012.21004

  
comments powered by Disqus

Copyright © 2014 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.